Domination number of a bipartite semigraph when it Is a cycle

Shetty, Jyothi and Sudhakara, G (2022) Domination number of a bipartite semigraph when it Is a cycle. Mathematical Society Journal of App, 12 (1). pp. 167-175. ISSN 2146-1147

[img] PDF
14530.pdf - Published Version
Restricted to Registered users only

Download (256kB) | Request a copy


Semigraph is a generalization of graph, with two or more vertices on edges which allows multiplicity in every concept of graph when it comes to semigraph. When number of vertices on the edges are restricted to two the semigraph is a graph, so every graph is a semigraph. In this article we deal with the variety of bipartite semigraphs, namely bipartite, s-bipartite and e-bipartite and bounds for their domination number (adjacent domination number and end vertex adjacent domination number) in particu�lar when the semigraph is a cycle and also about possible size of the bipartite sets when the bipartite semigraph is a cycle

Item Type: Article
Uncontrolled Keywords: bipartite semigraph; Domination number; independent set; cycl
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 26 Mar 2022 08:59
Last Modified: 26 Mar 2022 08:59

Actions (login required)

View Item View Item